Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 39, NWS Lincoln, IL

June 22, 2010Christian County, Shelby County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 22, 2010, 11:32 AM CDT for Christian County, Shelby County, Illinois. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2010, 11:32 AM CDT (16:32 UTC)
Expired
Jun 22, 2010, 4:30 PM CDT
In force
5 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Christian County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 77 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 12:16 PM CDTFLASH FLOOD6 Wnw Assumption, ILESTIMATED GREATER THAN 6 INCHES OF WATER FLOWING OVER 1350N ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-369 J/kg
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WGUS53 KILX 221632
FFWILX
ILC021-173-222130-
/O.NEW.KILX.FF.W.0039.100622T1632Z-100622T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1132 AM CDT TUE JUN 22 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  WESTERN SHELBY COUNTY IN CENTRAL ILLINOIS...

* UNTIL 430 PM CDT.

* AT 1132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL RATES OF AN INCH PER HOUR CAN BE EXPECTED ON
  ALREADY SATURATED GROUND.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SHELBYVILLE...TAYLORVILLE...ASSUMPTION...COWDEN...FINDLAY...
  LAKEWOOD...MOWEAQUA...PANA...STONINGTON...TOWER HILL AND
  WESTERVELT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3935 8915 3935 8935 3974 8935 3976 8915
      3966 8915 3965 8882 3959 8881 3958 8875
      3923 8872 3921 8915

$$

KELLY
2 follow-up statements
155 
WGUS73 KILX 221729
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1229 PM CDT TUE JUN 22 2010

ILC021-173-222130-
/O.CON.KILX.FF.W.0039.000000T0000Z-100622T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY IL-CHRISTIAN IL-
1229 PM CDT TUE JUN 22 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN CHRISTIAN AND
WESTERN SHELBY COUNTIES UNTIL 430 PM CDT...

AT 1229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. ANOTHER
ROUND OF THUNDERSTORMS WILL MOVE THROUGH NORTHERN PARTS OF CHRISTIAN
AND SHELBY COUNTIES OVER THE NEXT HOUR. ADDITIONAL RAINFALL OF UP
TO AN INCH IS POSSIBLE WITH THESE STORMS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHELBYVILLE...TAYLORVILLE...ASSUMPTION...COWDEN...FINDLAY...
LAKEWOOD...MOWEAQUA...PANA...STONINGTON...TOWER HILL AND WESTERVELT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3935 8915 3935 8935 3974 8935 3976 8915
      3966 8915 3965 8882 3959 8881 3958 8875
      3923 8872 3921 8915

$$

KELLY
759 
WGUS73 KILX 222123
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
423 PM CDT TUE JUN 22 2010

ILC021-173-222138-
/O.EXP.KILX.FF.W.0039.000000T0000Z-100622T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY IL-CHRISTIAN IL-
423 PM CDT TUE JUN 22 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN CHRISTIAN
AND WESTERN SHELBY COUNTIES WILL BE ALLOWED TO EXPIRE AT 430 PM
CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3935 8915 3935 8935 3974 8935 3976 8915
      3966 8915 3965 8882 3959 8881 3958 8875
      3923 8872 3921 8915

$$

BARNES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 10:39 AM CDT, 53 minutes earlier.

Area forecast discussion, Jun 22, 10:39 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1039 AM CDT TUE JUN 22 2010

.DISCUSSION...
ISSUED 1024 AM CDT TUE JUN 22 2010
ACTIVE THUNDERSTORMS THIS MORNING AS MCS MOVING THROUGH THE
FORECAST AREA CONTINUE TO PROPAGATE A BIT TO THE SOUTH. ANOTHER
MASS OF THUNDER BOWING INTO WESTERN ILLINOIS ON THE NOSE OF A
LEFTOVER MCV FROM THE ACTIVITY OUT TO THE WEST. MAJORITY OF STORMS
HEADED TO IMPACT THE SRN HALF OF THE CWA LATE THIS MORNING AND
THIS AFTERNOON. HEAVY RAIN CONTINUING TO BE THE MAIN THREAT
THROUGH THE EARLY AFTERNOON. SOME CLEARING EXPECTED INTO THE
AFTERNOON HOURS...AND CONSIDERING THE RAPID REBOUND OF
TEMPERATURES FOR THE LAST COUPLE OF DAYS...NOT INCLINED TO DROP
THE HEAT ADVISORY FOR THE AFTERNOON...THOUGH THE THREAT HINGES
ENTIRELY ON THE CLEARING. ISSUING NEW ZONES ANYWAY FOR THE NEW
CONVECTIVE WATCH... POPS ADJUSTED.

HJS
&&

.AVIATION...
ISSUED 620 AM CDT TUE JUN 22 2010

FORECAST CONCERN CONTINUES TO REVOLVE AROUND CONVECTION COVERAGE
AND TIMING THIS PERIOD. NEXT COMPLEX OF STORMS ACRS SE IOWA LOOKS
TO BE TRACKING ENE AND IF THIS TREND CONTINUES...WL CATCH OUR
NRN TAF SITES LATER THIS MORNING. AFTER THAT COMPLEX MOVES THRU
LATE THIS MRNG...LOOKS TO BE A LULL IN THE ACTION UNTIL LATE THIS
AFTN OR THIS EVENING. THAT IS WHEN ADDL TSRA WILL PUSH ACRS PARTS
OF THE FCST AREA. CONFIDENCE THIS FAR OUT WITH COVERAGE AND TIMING
AT ANY ONE OF OUR TAF SITES IS LOW...SO WL CONTINUE WITH PREVIOUS
TRENDS IN KEEPING VCTS AND A CB GROUP FOR ANYTHING BEYOND 6-9 HRS.
SFC WNDS WL REMAIN OUT OF THE SOUTH AND SOUTHWEST AT 10 TO 15 KTS
AND BE MUCH STRONGER AND VARIABLE IN DIRECTION IN AND NEAR ANY
THUNDERSTORMS.

SMITH
&&

.PREV DISCUSSION...
ISSUED 330 AM CDT TUE JUN 22 2010

FORECAST CONCERN IS THE HIGH HEAT AND HUMIDITY TODAY AND WED.
ALSO ADDRESSING SLIGHT CHANCE OF SEVERE STORMS ALONG WITH HEAVY
RAIN THREAT THROUGH WED NIGHT.

SHORT TERM...TODAY THROUGH FRIDAY.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WITH GUSTY WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAINS CONTINUE OVER PARTS OF CENTRAL IL
SOUTH OF PEORIA TO NEAR I-70 EARLY THIS MORNING MOVING ESE AT 40 MPH.
MSC OVER CENTRAL IN/IL AND ANOTHER MCS CENTERED ALONG THE IA/NE BORDER.

SPC HAS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL IL
THROUGH WED NIGHT AS TROPICAL AIR MASS REMAINS IN PLACE THROUGH WED.
PER SPC...ANOTHER ACTIVE DAY APPEARS LIKELY FOR THE REGION. AN
EARLY DAY SEVERE STORMS/POSSIBLE MCS...OVER THE DAKOTAS
OVERNIGHT...MAY BE SUSTAINED IN SOME FORM AND/OR SHOULD PROVIDE A
FOCUS FOR EAST- SOUTHEASTWARD DOWNSTREAM SEVERE THUNDERSTORM
POTENTIAL DURING THE AFTERNOON ACROSS THE MIDWEST. THE DOWNSTREAM
AIRMASS/WARM SECTOR WITHIN THIS CORRIDOR SHOULD AGAIN BECOME
MODERATE TO STRONGLY UNSTABLE UNSTABLE...WITH MULTICELLULAR
CLUSTERS/SOME SUPERCELLS WITH MAINLY A DAMAGING WIND/SEVERE HAIL
POTENTIAL. A FRONTAL BOUNDARY FROM NW IL INTO FAR SOUTHERN IA TO
LIFT SLOWLY NORTHWARD TODAY SHIFTING THE BEST CHANCES OF
CONVECTION NORTHWARD TODAY AND TONIGHT WITH JUST SLIGHT CHANCE OF
THUNDERSTORMS IN SE IL. PRECIPITABLE WATER VALUES NEAR 2 INCHES
SUPPORTS VERY HEAVY RAINS...BUT DID NOT ISSUE FLASH FLOOD WATCH
SINCE CONVECTION WITH HEAVY RAINS IS NOT AS WIDESPREAD AS YESTERDAY
MORNING.

EXPANDED THE HEAT ADVISORY NORTHWARD TO ALONG I-72 AND LINCOLN
WITH AFTERNOON HEAT INDEX READINGS OF 100 TO 105F. WENT A LITTLE
COOLER ON HIGHS IN THE NORTH DUE TO HIGHER CHANCES OF CONVECTION
AND CLOUD COVER. DEWPOINTS SHOULD BE IN THE 70S AGAIN TODAY WITH
HIGHS RANGING FROM THE LOWER TO MIDDLE 90S...WARMEST FROM I-72 SOUTH.
HIGHS IN THE UPPER 90S IN SE IL BY LAWRENCEVILLE AND ROBINSON NEAR
THE WABASH RIVER.

MORE MCS ACTIVITY EXPECTED TONIGHT THOUGH SETTING UP FURTHER NORTH
FROM IA ACROSS NORTHERN IL AND HAVE LIKELY CHANCES FROM PEORIA
NORTH. 00Z MODELS CONTINUE SLOWER TREND WITH COLD FRONT MOVING SE
ACROSS IL WED NIGHT WITH INCREASED CHANCES OF CONVECTION NW IL
OVER THE IL RIVER VALLEY LATER WED AFTERNOON AND ACROSS AREA WED
NIGHT...THOUGH PROBABLY NOT INTO SE IL UNTIL AFTER MIDNIGHT WED
NIGHT. CONTINUED SLIGHT RISK OF SEVERE STORMS LATER WED AND WED NIGHT.

HAVE 20-30% CHANCE OF CONVECTION IN SE IL THU MAINLY IN THE
MORNING THEN BECOMING MOSTLY SUNNY WITH SOMEWHAT COOLER AND LESS
HUMID AIR MOVING IN. HIGHS IN THE UPPER 80S WITH SE IL NEAR 90F
WHILE DEWPOINTS ABOUT 10 DEGREES LOWER IN THE 60S. MODELS SHOW
WEAK HIGH PRESSURE 1018 MB DRIFTING OVER THE GREAT LAKES THU NIGHT
AND KEEPS CENTRAL IL DRY THU NIGHT AND FRI WITH HIGHS FRI BACK IN
THE UPPER 80S.

LONG TERM...SATURDAY THROUGH MONDAY.

NO CHANGES MADE TO THE EXTENDED FORECAST THIS WEEKEND AS UPPER
LEVEL RIDGE BUILDS BACK INTO IL RETURNING THE HEAT AND HUMIDITY
STARTING SAT. COULD BE ISOLATED CONVECTION AROUND EARLY NEXT WEEK.

HUETTL

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ILZ042>057-061>063-
066>068-071>073.

&&
Hazardous weather outlook, Jun 22, 5:32 AM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
532 AM CDT TUE JUN 22 2010

ILZ027>031-036>038-040-041-231100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
532 AM CDT TUE JUN 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED TODAY AND
TONIGHT. A FEW OF THE THUNDERSTORMS COULD PRODUCE DAMAGING
WINDS ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING.

HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES THIS
AFTERNOON.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY
THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR TO MODERATE
FLOODING WILL CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE
MORE DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY INTO
WEDNESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SEVERE
WEATHER WILL BE POSSIBLE AGAIN WEDNESDAY AND WEDNESDAY NIGHT.

HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES AGAIN
WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

ILZ042>057-061>063-231100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-
EDGAR-LOGAN-MACON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-
SHELBY-VERMILION-
532 AM CDT TUE JUN 22 2010

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR ONCE AGAIN TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS...WITH
DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY
RAINFALL AND FREQUENT LIGHTNING.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY
SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING
IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND
MONTICELLO.

HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND WEDNESDAY
NIGHT AS A COLD FRONT APPROACHES THE AREA. THERE IS A SLIGHT RISK
OF SEVERE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO
ACCOMPANY THE STRONGER STORMS.

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 WEDNESDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

ILZ066>068-071>073-231100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
532 AM CDT TUE JUN 22 2010

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. A
FEW OF THE STORMS MAY BE SEVERE...WITH THE PRIMARY THREAT BEING
FROM DAMAGING STRAIGHT LINE WINDS. HEAVY RAINS AND FREQUENT
LIGHTNING ARE ALSO POSSIBLE.

EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER
THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE
WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE.

HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL ANOTHER THREAT FOR THUNDERSTORMS THROUGH EARLY THURSDAY
MORNING. AT THIS TIME...IT APPEARS WEDNESDAY NIGHT WILL HAVE THE BEST
CHANCE OF SEVERE WEATHER IN SOUTHEAST ILLINOIS.

AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105
DEGREES WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

SMITH

In the hours before

Local storm report, Jun 22, 10:20 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 AM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 AM     FLASH FLOOD      LINCOLN                 40.15N 89.37W
06/22/2010                   LOGAN              IL   EMERGENCY MNGR

            WATER FLOWING INTO LINCOLN HIGH SCHOOL FROM PARKING
            LOT...ESTIMATED DEPTH 12 INCHES.

&&

25
Local storm report, Jun 22, 10:30 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1030 AM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     HEAVY RAIN       3 S CHESTNUT            40.02N 89.20W
06/22/2010  M2.80 INCH       LOGAN              IL   MESONET

            RAINFALL IN PAST HOUR...3.02 INCHES SO FAR TODAY.

&&

JANKOWSKI
Local storm report, Jun 22, 10:40 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1040 AM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
06/22/2010  M1.00 INCH       SANGAMON           IL   NWS EMPLOYEE

            RAINFALL SINCE 10 AM...30 MINUTES...STILL RECEIVING HEAVY
            RAIN...BRIEF POWER FAILURE.

&&

JANKOWSKI
Local storm report, Jun 22, 10:50 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1050 AM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HEAVY RAIN       1 SE LINCOLN            40.14N 89.35W
06/22/2010  M2.11 INCH       LOGAN              IL   MESONET

            RAINFALL IN THE PAST 60 MINUTES.

&&

JANKOWSKI
Local storm report, Jun 22, 11:06 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1106 AM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HEAVY RAIN       3 E PANA                39.39N 89.02W
06/22/2010  M2.20 INCH       SHELBY             IL   CO-OP OBSERVER

0530 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
06/22/2010  M1.55 INCH       MORGAN             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       HUNTSVILLE              40.18N 90.87W
06/22/2010  M1.88 INCH       SCHUYLER           IL   CO-OP OBSERVER

            24 HOUR RAINFALL

0700 AM     HEAVY RAIN       3 W KINCAID             39.59N 89.47W
06/22/2010  M2.10 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       RUSHVILLE               40.12N 90.57W
06/22/2010  M1.50 INCH       SCHUYLER           IL   CO-OP OBSERVER

0722 AM     HEAVY RAIN       1 SW JEROME             39.76N 89.69W
06/22/2010  M1.94 INCH       SANGAMON           IL   MESONET

            24 HOUR RAINFALL. SWOP REPORT.

0755 AM     HAIL             MACKINAW                40.53N 89.36W
06/22/2010  M0.25 INCH       TAZEWELL           IL   CO-OP OBSERVER

0801 AM     HEAVY RAIN       1 W JACKSONVILLE        39.73N 90.25W
06/22/2010  M1.66 INCH       MORGAN             IL   MESONET

            SWOP REPORT

0830 AM     FLASH FLOOD      FARMINGTON              40.72N 90.01W
06/22/2010                   FULTON             IL   EMERGENCY MNGR

            SEVERAL INCHES OF WATER FLOWING OVER SEVERAL ROADS IN
            NORTHERN FULTON COUNTY. DITCHES ALSO OVERFLOWING.

0830 AM     FLASH FLOOD      FARMINGTON              40.72N 90.01W
06/22/2010                   FULTON             IL   EMERGENCY MNGR

            1 FOOT OF WATER ON ROUTE 116 IN DOWNTOWN FARMINGTON.
            CURRENTLY VERY HEAVY RAIN.

0845 AM     HEAVY RAIN       2 S PHILADELPHIA        39.89N 90.12W
06/22/2010  M1.79 INCH       CASS               IL   MESONET

            OVERNIGHT RAINFALL. SWOP REPORT.

0902 AM     FLASH FLOOD      4 S PANA                39.33N 89.08W
06/22/2010                   SHELBY             IL   MESONET

            1 TO 2 FEET OF WATER FLOWING OVER MANY ROADS.

0950 AM     HEAVY RAIN       1 SE LINCOLN            40.14N 89.35W
06/22/2010  M1.88 INCH       LOGAN              IL   MESONET

            MEASURED IN 20 MINUTES

1004 AM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/22/2010  M1.83 INCH       LOGAN              IL   EMERGENCY MNGR

            RAINFALL IN 1 HOUR AND 20 MINUTES.

1005 AM     FLASH FLOOD      LINCOLN                 40.15N 89.37W
06/22/2010                   LOGAN              IL   EMERGENCY MNGR

            INTERSECTION FLOODED IN LINCOLN AT WOODLAWN...5TH STREET
            AND BROADWAY...CARS STRANDED.

1019 AM     FLASH FLOOD      LINCOLN                 40.15N 89.37W
06/22/2010                   LOGAN              IL   EMERGENCY MNGR

            WATER FLOWING INTO LINCOLN HIGH SCHOOL FROM PARKING
            LOT...ESTIMATED DEPTH 12 INCHES.

1025 AM     HEAVY RAIN       3 S CHESTNUT            40.02N 89.20W
06/22/2010  M2.80 INCH       LOGAN              IL   MESONET

            RAINFALL IN PAST HOUR...3.02 INCHES SO FAR TODAY.

1030 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
06/22/2010  M1.00 INCH       SANGAMON           IL   NWS EMPLOYEE

            RAINFALL SINCE 10 AM...30 MINUTES...STILL RECEIVING HEAVY
            RAIN...BRIEF POWER FAILURE.

1045 AM     HEAVY RAIN       1 SE LINCOLN            40.14N 89.35W
06/22/2010  M2.11 INCH       LOGAN              IL   MESONET

            RAINFALL IN THE PAST 60 MINUTES.

&&

JANKOWSKI
Special weather statement, Jun 22, 11:07 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1107 AM CDT TUE JUN 22 2010

ILZ040-047-049-050-221700-
CASS-MORGAN-SCHUYLER-SCOTT-
1107 AM CDT TUE JUN 22 2010

...SIGNIFICANT WEATHER ALERT FOR CASS...NORTHERN MORGAN...NORTHERN
SCOTT AND SOUTHERN SCHUYLER COUNTIES UNTIL NOON CDT...

AT 1102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF MEREDOSIA...OR 9 MILES
SOUTHWEST OF BEARDSTOWN...MOVING EAST AT 50 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  ARENZVILLE...
  BLUFF SPRINGS...
  VIRGINIA...
  LITERBERRY...

OTHER LOCATIONS AFFECTED INCLUDE...PHILADELPHIA...SINCLAIR AND
PRENTICE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3980 9061 3983 9058 3986 9059 3989 9058
      3993 9054 3995 9054 3997 9052 3999 9053
      4006 9033 4004 9002 3967 9000 3967 9064
TIME...MOT...LOC 1607Z 273DEG 43KT 3992 9047

CHS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:17 PM CDTTornado WarningILXFulton, Schuyler58 min
Jun 21, 7:22 PM CDTFlash Flood WarningILXVermilion6 hr
Jun 21, 8:13 PM CDTSpecial Weather StatementILXMason47 min
Jun 21, 8:17 PM CDTTornado WarningILXVermilion21 min
Jun 21, 8:29 PM CDTAreal Flood AdvisoryILXFulton, Schuyler6 hr
Jun 21, 9:35 PM CDTFlash Flood WarningILXFulton, Schuyler6 hr
Jun 21, 9:43 PM CDTFlash Flood WarningILXEdgar, Vermilion6 hr
Jun 21, 9:47 PM CDTAreal Flood AdvisoryILXKnox, Marshall, Peoria, Stark6 hr
Jun 21, 10:24 PM CDTSpecial Weather StatementILXDeWitt, Logan, Tazewell66 min
Jun 21, 10:59 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Mason, Menard, Tazewell61 min
Jun 21, 11:20 PM CDTAreal Flood AdvisoryILXLogan, Mason, Menard, Tazewell6 hr
Jun 21, 11:22 PM CDTSpecial Weather StatementILXMcLean53 min
Jun 22, 12:08 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion37 min
Jun 22, 1:02 AM CDTFlash Flood WarningILXCass, Fulton, Mason, Peoria, Schuyler, Tazewell6 hr
Jun 22, 1:19 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler56 min
Jun 22, 1:27 AM CDTAreal Flood AdvisoryILXVermilion9 hr
Jun 22, 1:43 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott62 min
Jun 22, 2:05 AM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon55 min
Jun 22, 2:53 AM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon, Shelby37 min
Jun 22, 3:02 AM CDTAreal Flood AdvisoryILXCass, Morgan, Scott6 hr
Jun 22, 6:59 AM CDTAreal Flood AdvisoryILXCass, Fulton, Mason, Peoria, Schuyler, Tazewell6 hr
Jun 22, 8:41 AM CDTFlash Flood WarningILXFulton, Knox, Peoria6 hr
Jun 22, 9:05 AM CDTAreal Flood AdvisoryILXChristian, Shelby6 hr
Jun 22, 9:22 AM CDTFlash Flood WarningILXFulton, Mason, Tazewell6 hr
Jun 22, 9:30 AM CDTAreal Flood AdvisoryILXLogan, Menard6 hr
Jun 22, 9:43 AM CDTFlash Flood WarningILXLogan, Mason, Menard6 hr
Jun 22, 10:09 AM CDTAreal Flood AdvisoryILXLogan, Macon, Moultrie, Piatt6 hr
Jun 22, 10:20 AM CDTSevere Thunderstorm WarningILXSchuyler55 min
Jun 22, 10:21 AM CDTFlash Flood WarningILXMacon6 hr
Jun 22, 10:30 AM CDTAreal Flood AdvisoryILXChristian, Sangamon5 hr
Jun 22, 10:54 AM CDTAreal Flood AdvisoryILXChampaign, Coles, Douglas, Moultrie6 hr
Jun 22, 11:06 AM CDTAreal Flood AdvisoryILXCass, Morgan, Scott5 hr
Jun 22, 11:07 AM CDTSpecial Weather StatementILXCass, Morgan53 min
Jun 22, 11:13 AM CDTAreal Flood AdvisoryILXChristian, Sangamon, Shelby5 hr
Jun 22, 11:51 AM CDTSpecial Weather StatementILXLogan, Sangamon54 min
Jun 22, 1:23 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Richland41 min
Jun 22, 3:27 PM CDTAreal Flood AdvisoryILXLogan24 hr
Jun 22, 3:36 PM CDTRiver Flood WarningILXSangamon71 hr
Jun 22, 3:39 PM CDTRiver Flood WarningILXCass, Mason, Menard6 days

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.